American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F69) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] A. Yu. Olshanskii. Space functions of groups. Trans. Amer. Math. Soc. 364 (2012) 4937-4985.
Abstract, references, and article information   
View Article: PDF

[2] Yves Cornulier, Yves Stalder and Alain Valette. Proper actions of wreath products and generalizations. Trans. Amer. Math. Soc. 364 (2012) 3159-3184.
Abstract, references, and article information   
View Article: PDF

[3] Ionut Chifan and Adrian Ioana. On relative property (T) and Haagerup’s property. Trans. Amer. Math. Soc. 363 (2011) 6407-6420. MR 2833560.
Abstract, references, and article information   
View Article: PDF

[4] T. Banakh, J. Higes and I. Zarichnyi. The coarse classification of countable abelian groups. Trans. Amer. Math. Soc. 362 (2010) 4755-4780. MR 2645049.
Abstract, references, and article information   
View Article: PDF

[5] Volodymyr Nekrashevych. A group of non-uniform exponential growth locally isomorphic to $IMG(z^2+i)$. Trans. Amer. Math. Soc. 362 (2010) 389-398. MR 2550156.
Abstract, references, and article information   
View Article: PDF

[6] G. C. Bell and A. N. Dranishnikov. A Hurewicz-type theorem for asymptotic dimension and applications to geometric group theory. Trans. Amer. Math. Soc. 358 (2006) 4749-4764. MR 2231870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. N. Arzhantseva and D. V. Osin. Solvable groups with polynomial Dehn functions. Trans. Amer. Math. Soc. 354 (2002) 3329-3348. MR 1897402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Susan Hermiller and John Meier. Measuring the tameness of almost convex groups. Trans. Amer. Math. Soc. 353 (2001) 943-962. MR 1804409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia